Andres A. Contreras Marcillo

Associate Professor
Department of Mathematical Sciences
New Mexico State University
E-mail: acontre[“at”]nmsu.edu


PUBLICATIONS

  • “Local minimizers with unbounded vorticity for the 2d Ginzburg-Landau functional” (2019). To appear in Communications on Pure and Applied Mathematics. Preprint available at arXiv:1911.06914. Joint with R.L. Jerrard.
  • “Singular perturbation of manifold-valued maps with anisotropic energy” (2018). To appear in Analysis & PDE. Preprint available at arXiv:1809.05170. Joint with X. Lamy.
  • “Classifying signals under a finite Abelian group action: the finite dimensional setting” (2019). Preprint available at arXiv:1911.05862.  Joint with J. Cahill and A. Contreras-Hip.
  • “Complete set of translation invariant measurements with Lipschitz bounds” (2019). To appear in Applied and Computational Harmonic Analysis. Preprint available at arXiv:1903.02811. Joint with J. Cahill and A. Contreras-Hip.
  • “First critical field of highly anisotropic three-dimensional superconductors via a vortex density model” (2018). SIAM Journal on Mathematical Analysis, 51(6), 4490-4519, (2019). Preprint available at arXiv:1901.01809. Joint with G. Peng.
  • “An elementary proof of eigenvalue preservation for the co-rotational Beris-Edward system” (2018). Journal of Nonlinear Science DOI 10.1007/s00332-018-9503-9. Preprint available at arXiv:1810.01550. Joint with X. Xu, W. Zhang.
  • “On the convergence of minimizers of singular perturbation functionals”, Indiana Univ. Math. J. 67(4), 1665-1682, (2018).  Preprint available at arXiv:1607.07282. Joint with X. Lamy, R. Rodiac.
  • “Orbital Stability of Domain Walls in Coupled Gross-Pitaevskii Systems”, SIAM Journal on Mathematical Analysis 50(1), 810-833, (2018). Preprint available at arXiv:1702.00701. Joint with D. Pelinovsky, M. Plum.
  • “Nearly Parallel Vortex Filaments in 3D Ginzburg-Landau Theory”.
    Geometric and Functional Analysis (GAFA) 27(5), 1161-1230, (2017). Preprint available at arXiv:1606.00732.  Joint with R. Jerrard.
  • “The onset of layer undulations in smectic A liquid crystals due to a strong magnetic field”.  Nonlinearity, 29(8), 2474-2496, (2016). Preprint available at arXiv:1512.01209. Joint with C. Garcia-Cervera, C. Garcia-Azpeitia, S. Joo.
  • “Global Bifurcation of Vortices and Dipoles in Bose-Einstein Condensates”. Comptes Rendus Mathematique, 354(3). 265-269, (2016) Preprint vailable at arXiv:1511.06843. Joint with Carlos Garcia-Azpeitia.
  • “Boundary regularity of weakly anchored harmonic maps”. Comptes Rendus Mathematique, 353(12), 1093-1097, (2015). Preprint available at arXiv:1509.04155. Joint with X. Lamy, R. Rodiac.
  •  “A Degenerate Isoperimetric Problem and Traveling Waves to a Bi-stable Hamiltonian System”. Communications on Pure and Applied Mathematics, 70(2), 340-377, (2017). Preprint available at arXiv:1504.00423. Joint with S. Alama, L. Bronsard, J. Dadok, P. Sternberg.
  • “Persistence of superconductivity in thin shells beyond Hc1”. Communications in Contemporary Math., 18(04), 1550047, (2016). Preprint available at arXiv:1411.1078. Joint with X. Lamy.
  • “Biaxial escape in nematics at low temperature”. Journal of Functional Analysis, 272(10), 3987-3997, (2017). Preprint available at arXiv:1405.2055. Joint with X. Lamy.
  • “L^2 orbital stability of Dirac solitons in the massive Thirring model”. Comm. Part. Diff. Eq., (41), 227-255, (2016). Preprint available at arXiv:1312.1019. Joint with D. Pelinovsky and Y. Shimabukuro.
  • “Domain walls in the coupled Gross-Pitaevskii equations”. Archive for Rational Mechanics and Analysis, 215 (2), 579-610. (2015). Preprint available at arXiv:1309.1222. Joint with S.Alama, L.Bronsard, D.Pelinovsky.
  •  “Stability of multi-solitons in the cubic NLS equation”. Journal of Hyperbolic Differential Equations, 11 (02), 329-353. (2014). Preprint available at arXiv:1307.2975. Joint with D. Pelinovsky.
  • “Large Vorticity Stable Solutions to the Ginzburg-Landau Equations”. Indiana Univ. Math. J., 61 (2012), 1737-1763. Joint with Sylvia Serfaty. Preprint available at arXiv:1109.1837
  •  “On the First critical field in Ginzburg-Landau theory for thin shells and manifolds,” Archive for Rational Mechanics and Analysis, Volume 200, Issue 2, pp.563-611. (2011).  Preprint PDF ’10.
  • “Gamma-convergence and the emergence of vortices for Ginzburg-Landau on thin shells and manifolds”, Calc. Var. Partial Differential Equations, Volume 38, Numbers 1-2, 243-274. (2010). Joint with Peter Sternberg.  Preprint PDF ’09
  • “Nodal bubble-tower solutions to radial elliptic problems near criticality”. Discrete and Continuous Dynamical Systems, 6 no. 3, 525–539 (2006). Joint with Manuel del Pino.  Preprint PDF ’06